MathSciNet Relay Station
MathSciNet bibliographic data
MR2546346 (2010i:90139) 90C34 (90C46)
Fang, D. H.; Li, C.; Ng, K. F. Constraint qualifications for extended Farkas's lemmas and Lagrangian dualities in convex infinite programming. SIAM J. Optim. 20 (2009), no. 3, 1311–1332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement